Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Having headaches, tiredness with vomiting tendency

I am 34 years old and have been dealing with headaches, tired and off and on vomiting for the last month as well as occasional hot flashes. I have no fever ....I can t figure out what s going on. Please help.
Asked On : Wed, 13 Jul 2011
Answers:  2 Views:  348
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
may be due to migrain,generally occur on one side with nausia and vomiting, better to do a CT scan
Answered: Mon, 25 Jul 2011
I find this answer helpful
  User's Response
You have increase in amount of Pitta(in Ayu. language)or u can call it a type of acidity.
That's why u have all these symptoms.
See that whether ur routine life is disturbed or have any stress.
try to avoid curds,fruit salad,groundnut powder,subji like baingan,flower, cabbage,simla mirch in ur diet.
Take tab.Sootshekhar 1 twice at 10a.m.&2p.m.with milk. Tab. Kamdudha 2 thrice a day.
Keep ur mind calm & happy by meditation,deep breathing.
Panchakarma Treatment Virechan will be quite helpful to u.Following 2-3 months are good for d treatment.
After every 3 days,u can take Triphala or Haritaki powder 1 tsf with warm water before sleeping,as a mild purgative.Do consult to ayu. physician.
Answered: Wed, 13 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor